Some advice please,Dr Tinkelman, I am 74 & over past 6 years several diagnosis:
MycoPlasmaPneumoniae, horrible with no treatment of asthma symptoms, next treating asthma symptoms, then finally diagnosed with a form of ABPA. Reaction to aspergillus (aspergillosis) under skin & high IGE 2200 but no evidence of blood antibodies. Treated with 15mgs prednisone every OTHER day for 3 yrs w/exacerbation occasionally. Last Dec "11 was able to get off prednisone & best yr ever until now.
Flu days after Turkey day fr grandchild, then UTI.w/yellow/tan mouthfuls when coughing. Had pred 13 day pack for breathing. Then short steroid shot & 100mg of doxycycline 8 days ago. Helped color of plugs & cough, turned to white mouthfuls of sputum, last 2 days that is better. Doxy has made me feel weird, little dizzy & yesterday & today nauseated. Very tired. Dec 22 flight to FL & cruise!! What can I do to get better? Should I get off Doxy? maybe take another antibiotic with me. Urgent to get well! Please answer soon
As your symptoms have improved with doxycycline, continue and complete your course. Along with this you can take bronchodilators, do breathing exercises and steam inhalations, to help with your symptoms.
Thank you...I did just that even though I did not see this post until now. Think I stopped for a day or two & realized maybe it wasn't the Doxy so continued through the trip.
We were leaving at 4AM on Sat morning for the airport & on Thursday I was still a mess with no energy or zest. Desperate around late aftnoon that Thursday I decided to try a Tramadal I had taken for cracked vertebrae a year ago. I remembered they gave me energy as well as helping the pain. Voila...I was in business & started packing. I took one every day on the trip & I was good & the week long cruise was fantastic! Still have a cough but nothing serious!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.